Publication detail

Transposition hypergroups of Fredholm integral operators and related hyperstructures II.

HOŠKOVÁ, Š. CHVALINA, J. RAČKOVÁ, P.

Original Title

Transposition hypergroups of Fredholm integral operators and related hyperstructures II.

English Title

Transposition hypergroups of Fredholm integral operators and related hyperstructures II.

Type

journal article - other

Language

en

Original Abstract

Transposition hypergroups of Fredholm integral operators and related hyperstructures are study

English abstract

Transposition hypergroups of Fredholm integral operators and related hyperstructures are study

Keywords

Transposition hypergroup, Fredholm integral operator, transformation hypergroups

RIV year

2008

Released

12.11.2008

ISBN

1735-0611

Periodical

Journal of Basic Science

Year of study

4(2008)

Number

1

State

IR

Pages from

55

Pages to

60

Pages count

16

Documents

BibTex


@article{BUT49627,
  author="Šárka {Hošková} and Jan {Chvalina} and Pavlína {Račková}",
  title="Transposition hypergroups of Fredholm integral operators and related hyperstructures II.",
  annote="Transposition hypergroups of Fredholm integral operators and related hyperstructures are study",
  chapter="49627",
  journal="Journal of Basic Science",
  number="1",
  volume="4(2008)",
  year="2008",
  month="november",
  pages="55--60",
  type="journal article - other"
}